# SDR ASMF200408004

- Difficulty date: August 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 39,948 hours, 27,829 cycles
- Engine: Pwa JT8D219
- Engine time: 29,283 hours, 18,587 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 80 KNOTS AND RETURNED TO PLATFORM, HIGH TEMPERATURE OF EGT, REACHED 660  DEGREE (C) AND 1.57 OF EPR, ON LT ENGINE. ENGINE INLET AND OUTLET, CHIP DETECTOR AND MAIN OIL FILTER WERE CHECKED, BEING CORRECT. EPR TRANSMITTER WAS REPLACED IAW MM 77-11-00, TEST CORRECT.
